Loading [MathJax]/jax/output/CommonHTML/jax.js
Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 2000, Volume 191, Issue 3, Pages 341–358
DOI: https://doi.org/10.1070/sm2000v191n03ABEH000462
(Mi sm462)
 

This article is cited in 5 scientific papers (total in 5 papers)

Behaviour of solutions of certain quasilinear parabolic equations with power-type non-linearities

A. L. Gladkov

Vitebsk State University named after P. M. Masherov
References:
Abstract: The Cauchy problem with non-negative continuous initial function for the equation
ut=Δumup,(x,t)S=RN×R+,
is considered for 0<p<1, p<m. For generalized solutions of this problem with initial data increasing at infinity several results on their behaviour as t are established.
Received: 26.01.1998 and 18.03.1999
Bibliographic databases:
UDC: 517.956
MSC: 35K55, 35B40
Language: English
Original paper language: Russian
Citation: A. L. Gladkov, “Behaviour of solutions of certain quasilinear parabolic equations with power-type non-linearities”, Sb. Math., 191:3 (2000), 341–358
Citation in format AMSBIB
\Bibitem{Gla00}
\by A.~L.~Gladkov
\paper Behaviour of solutions of certain quasilinear parabolic equations with power-type non-linearities
\jour Sb. Math.
\yr 2000
\vol 191
\issue 3
\pages 341--358
\mathnet{http://mi.mathnet.ru/eng/sm462}
\crossref{https://doi.org/10.1070/sm2000v191n03ABEH000462}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1773252}
\zmath{https://zbmath.org/?q=an:0957.35073}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000088115700003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034338837}
Linking options:
  • https://www.mathnet.ru/eng/sm462
  • https://doi.org/10.1070/sm2000v191n03ABEH000462
  • https://www.mathnet.ru/eng/sm/v191/i3/p25
  • This publication is cited in the following 5 articles:
    1. Kon'kov A.A., Shishkov A.E., “On Large Time Behavior of Solutions of Higher Order Evolution Inequalities With Fast Diffusion”, J. Math. Anal. Appl., 506:2 (2022), 125722  crossref  isi
    2. Kon'kov A., Shishkov A., “On Stabilization of Solutions of Higher Order Evolution Inequalities”, Asymptotic Anal., 115:1-2 (2019), 1–17  crossref  mathscinet  zmath  isi
    3. José Pedro Moreno, Rolf Schneider, “Diametrically complete sets in Minkowski spaces”, Isr. J. Math., 191:2 (2012), 701  crossref
    4. Prokhozhii, SA, “On the vanishing of solutions of quasilinear parabolic equations”, Differential Equations, 42:10 (2006), 1462  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    5. Khramtsov, OV, “Relative stabilization of a nonlinear degenerate parabolic equation”, Differential Equations, 37:12 (2001), 1736  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник - 1992–2005 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:552
    Russian version PDF:207
    English version PDF:16
    References:57
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025